# SDR 97ZZZX2029

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402B
- Make and model: Cessna 402B
- Aircraft serial: 402B1305
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 99102709
- Condition: Frozen
- Location: Lt Eng Throttle
- Part time: 1,274 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DECEMBER 17, 1996, EN ROUTE, LEFT THROTTLE CABLE BECAME FROZEN UP.  FLIGHT CONTINUED ON AND UPON ARRIVAL ON FINAL APPROACH, SHUT THE LEFT ENGINE DOWN AND LANDED UNEVENTFULLY.  PUT THE AIRCRAFT IN A HEATED HANGAR UNTIL THE THROTTLE THAWED OUT, THEN BLEW AIR AND MOUSE MILK LUBRICANT THROUGH THE CABLE.  THERE HAVE BEEN NO MORE PROBLEMS.
